# SDR MALA020168

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A046
- Engine: Ge CT75A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 5056T88P01
- Part serial: AEX10171
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3372, RT AIR VALVE LIGHT ILLUMINATED INFLIGHT WENT OUT AND CAME BACK ON AFTER 2 MINUTES.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RT BLEED AIR SHUTOFF VALVE PER CTY-5 MM 75-00-00 OPS CHECK GOOD ON 20 MIN GROUND RUN PER MM 72-00-00 AC RETURNED TO SERVICE.
